# SDR PCAA0301020

- Difficulty date: January 17, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N824EX
- Make and model: Dhav DHC8102
- Aircraft serial: 387
- Aircraft time: 21,558 hours, 24,046 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT 6TH EMERGENCY FLOOR LIGHT FROM FRONT FOUND INOPERATIVE.  WIRE WAS BROKEN IN LIGHT TRACK.  BROKEN WIRE REPAIRED GOING TO LIGHT SEGMENT IN TRACK.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
